Category measures, the dual of C(K)δ and hyper-stonean spaces
dc.contributor.author | Van der Walt, Jan Harm | |
dc.date.accessioned | 2022-11-30T08:45:52Z | |
dc.date.available | 2022-11-30T08:45:52Z | |
dc.date.issued | 2021-11 | |
dc.description.abstract | Please read abstract in the article. | en_US |
dc.description.department | Mathematics and Applied Mathematics | en_US |
dc.description.librarian | hj2022 | en_US |
dc.description.uri | http://www.ams.org/publications/journals/journalsframework/proc | en_US |
dc.identifier.citation | Van der Walt, J.H. 2021, 'Category measures, the dual of C(K)δ and hyper-stonean spaces', Proceedings of the American Mathematical Society, vol. 149, no. 11, pp. 4841–4852, https://doi.org/10.1090/proc/15590. | en_US |
dc.identifier.issn | 0002-9939 (print) | |
dc.identifier.issn | 1088-6826 (online) | |
dc.identifier.other | 10.1090/proc/15590 | |
dc.identifier.uri | https://repository.up.ac.za/handle/2263/88554 | |
dc.language.iso | en | en_US |
dc.publisher | American Mathematical Society | en_US |
dc.rights | © 2021 American Mathematical Society | en_US |
dc.subject | Hyper-Stonean spaces | en_US |
dc.subject | Category measures | en_US |
dc.subject | Banach lattices | en_US |
dc.subject | Continuous functions | en_US |
dc.title | Category measures, the dual of C(K)δ and hyper-stonean spaces | en_US |
dc.type | Preprint Article | en_US |